Hello, I am not getting my MCs on time, I have already consulted many Gynech and had many treatments but I still have irregular MCs, I get my periods while I m under some treatment and then again the same problem continues as the course gets completed. I am bit worried because I think that due to this problem I m gaining more weight even though I have limited diet. I got my last MC in the month of dec. Please help me out with this. Thanks.
18 years experience
Ask Free Question
Irregular mc are due to either harmonal imbalance, any vitamin deficiency, any pathological changesthatoccur in your reproductive system. Like ovarian cysts, or uterine tumors, less hb levels, some times, but rarely it might be due to functional origin also.
But here as per you said, whenever you r taking medicines, you r getting normal, & now your obesity. All indicating that, there must be harmonal imbalance/ovarian cysts if any.
For that you need to under go spcfc tests. If already under went, try to reveal the reports so that, you can opt for proper t/t.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.